# SDR MWEA020690

- Difficulty date: November 12, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 80,471 hours, 90,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59101462
- Location: Station 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT STATION 525 LONGERON 7 RIGHT REQUIRES INTERNAL OPEN UP FOR VISUAL INSPECTION. --  FABRICATED AND INSTALL LONGERON SECTION AND REPAIR SPLICES.
